# SDR FDEA202107241856

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 33,348 hours, 18,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 4170
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,755 hours, 7,976 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS PUSH TO TEST SWITCH IN COURIER AREA DOES NOT ILLUMINATE DURING TEST.   DURING LIGHTING TEST, ALSO NOTED RED LED ON FRONT FACE OF POWER SUPPLY UNIT (29WL1)   WAS ILLUMINATED.REMOVED AND REPLACED POWER SUPPLY UNIT (29WL1) REF AMM 33-51-14-04. OPS   TEST GOOD.  COURIER AREA EMERGENCY LIGHTING PUSH TO TEST SWITCH (25WL) NOW ILLUMINATES DURING TEST.  ITEM   CLOSED.
